Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Quantifying parameter uncertainty in stochastic models using the Box-Cox transformation
Author: Thyer, M.
Kuczera, G.
Wang, Q.
Citation: Journal of Hydrology, 2002; 265(1-4):246-257
Publisher: Elsevier
Issue Date: 2002
ISSN: 0022-1694
Statement of
Mark Thyer, George Kuczera, Q.J. Wang
Keywords: Lag-one autoregressive models; Markov chain Monte Carlo methods; Metropolis algorithm; Parameter uncertainty; Box–Cox transformation
Rights: © 2002 Elsevier Science B.V. All rights reserved
RMID: 0030000157
DOI: 10.1016/S0022-1694(02)00113-0
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.